MathSciNet Relay Station
MathSciNet bibliographic data
MR1903687 57M25 (57N10)
Eudave-Muñoz, Mario On hyperbolic knots with Seifert fibered Dehn surgeries. Proceedings of the First Joint Japan-Mexico Meeting in Topology (Morelia, 1999). Topology Appl. 121 (2002), no. 1-2, 119–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement